| Model Number |
PEEK, SWIVELOCK FT, 4.75X19.1MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 02/5/2024, it was reported by an arthrex subsidiary employee via email that an ar-2324pct peek swivelock anchor broke during insertion.The case was completed using another ar-2324pct peek swivelock.This was discovered during a procedure on (b)(6) 2024.
Additional Manufacturer Narrative
Additional information: b.5: event updated.G.3: follow-up information received.H.6: updated.
Event or Problem Description
Additional information received on 2/22/2024: this was discovered during a shoulder arthroscopy procedure, and it was completed using an ar-2323pslc peek swivelock.All the broken fragments were successfully removed from inside the patient.The case was not delayed, and additional anesthesia was unnecessary.The patient suffered not negative effects.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The method used to prepare the bone, was not provided.The most likely cause can be attributed to improper bone preparation; misaligned insertion; or prying/leveraging the device during use.